# SDR 2008UALA05812

- Difficulty date: September 19, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 64,474 hours, 18,737 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Leaking
- Location: Life Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LIFE RAFT COMPT, 1 LIFE RAFT FAILED PRESSURE CHECK.  LEAK FOUND AT GAUGE.  REMOVED AND REPLACED GAUGE.
